# SDR QXEA200400291

- Difficulty date: April 28, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 6,355 hours, 7,100 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Panel
- Part number: 9672032501
- Condition: Dislodged
- Location: Aft Cargo
- Part time: 6,355 hours, 7,100 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD WHEN AFTER TAKE-OFF, AND DURING THE CLIMB, THEY WERE UNABLE TO PRESSURIZE THE AIRCRAFT. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE BLOW OUT PANEL DISLODGED. THE PANEL WAS RESEATED AND OPERATIONAL CHECKS WERE PERFORMED. THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
